Volume 11, issue 5 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Paires de structures de contact sur les variétés de dimension trois

Vincent Colin and Sebastião Firmo

Algebraic & Geometric Topology 11 (2011) 2627–2653
Bibliography
1 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, Vol. 1 (Schnepfenried, 1982)", Astérisque 107, Soc. Math. France (1983) 87 MR753131
2 V Colin, Structures de contact tendues sur les variétés toroïdales et approximation de feuilletages sans composante de Reeb, Topology 41 (2002) 1017 MR1923997
3 Y Eliashberg, Contact $3$–manifolds twenty years since J Martinet's work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
4 Y Eliashberg, H Hofer, A Hamiltonian characterization of the three-ball, Differential Integral Equations 7 (1994) 1303 MR1269658
5 Y Eliashberg, W P Thurston, Confoliations, Univ. Lecture Series 13, Amer. Math. Soc. (1998) MR1483314
6 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
7 E Giroux, Structures de contact en dimension trois et bifurcations des feuilletages de surfaces, Invent. Math. 141 (2000) 615 MR1779622
8 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002)" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
9 J W Gray, Some global properties of contact structures, Ann. of Math. $(2)$ 69 (1959) 421 MR0112161
10 A Haefliger, Variétés feuilletées, Ann. Scuola Norm. Sup. Pisa $(3)$ 16 (1962) 367 MR0189060
11 P Hartman, Ordinary differential equations, Wiley (1964) MR0171038
12 H Hofer, K Wysocki, E Zehnder, Finite energy foliations of tight three-spheres and Hamiltonian dynamics, Ann. of Math. $(2)$ 157 (2003) 125 MR1954266
13 Y Mitsumatsu, Anosov flows and non-Stein symplectic manifolds, Ann. Inst. Fourier (Grenoble) 45 (1995) 1407 MR1370752
14 Y Mitsumatsu, Foliations and contact structures on $3$–manifolds, from: "Foliations: geometry and dynamics (Warsaw, 2000)" (editors P Walczak, L Conlon, R Langevin, T Tsuboi), World Sci. Publ. (2002) 75 MR1882766
15 G Perelman, The entropy formula for the Ricci flow and its geometric applications arXiv:math/0211159
16 W P Thurston, H E Winkelnkemper, On the existence of contact forms, Proc. Amer. Math. Soc. 52 (1975) 345 MR0375366
17 S Zannad, Surfaces branchées en géométrie de contact, PhD thesis, Université de Nantes (2006)
18 S Zannad, A sufficient condition for a branched surface to fully carry a lamination, Algebr. Geom. Topol. 7 (2007) 1599 MR2366173